# SDR UALA2013041502556

- Difficulty date: April 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 47,184 hours, 19,259 cycles
- Engine: Iae V2527A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TEMP THERMOCOUPLE TO BE CHANGED AS PRECAUTIONARY DUE TO EICAS MESSAGE.  REPLACED NR 1 FUEL TEMP THERMOCOUPLE.  LEAK AND OPS CHECK GOOD.
